CaltechAUTHORS
  A Caltech Library Service

Effective Hamiltonian for nucleon decay

Abbott, L. F. and Wise, M. B. (1980) Effective Hamiltonian for nucleon decay. Physical Review D, 22 (9). pp. 2208-2212. ISSN 0556-2821. http://resolver.caltech.edu/CaltechAUTHORS:ABBprd80c

[img]
Preview
PDF - Published Version
See Usage Policy.

627Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:ABBprd80c

Abstract

Renormalization effects for the SU(3) ⊗ SU(2) ⊗ U(1)-invariant baryon-number-violating operators of lowest dimension are calculated. Linear relations involving these operators are presented and a minimal set is given for nucleon decay processes.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1103/PhysRevD.22.2208DOIUNSPECIFIED
http://link.aps.org/doi/10.1103/PhysRevD.22.2208PublisherUNSPECIFIED
Additional Information:©1980 The American Physical Society. Received 9 May 1980. M.B.W. thanks H. Schnitzer, the Brandeis Physics Department, and Cathy Abbott for their hospitality during a visit when much of this work was done. This research was supported by Department of Energy Contracts DE-AC03-76SF00515 and E(11-1)3230(L.F.A.) and by the Natural Sciences and Engineering Research Council of Canada (M.B.W).
Funders:
Funding AgencyGrant Number
Department of EnergyDE-AC03-76SF00515
Department of EnergyE(11-1)3230
Natural Sciences and Engineering Research Council of Canada (NSERCC)UNSPECIFIED
Record Number:CaltechAUTHORS:ABBprd80c
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:ABBprd80c
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:13119
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:02 Feb 2009 23:53
Last Modified:05 Mar 2013 03:02

Repository Staff Only: item control page